Chaotification of discrete dynamical systems governed by continuous maps

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

25 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)547-555
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number2
Publication statusPublished - Feb 2005


This paper is concerned with chaotification of discrete dynamical systems in finite-dimensional real spaces, via feedback control techniques. A chaotification theorem for one-dimensional discrete dynamical systems and a chaotification theorem for general higher-dimensional discrete dynamical systems are established, respectively. The controlled systems are proved to be chaotic in the sense of Devaney. In particular, the maps corresponding to the original systems and designed controllers are only required to satisfy some mild assumptions on two very small disjoint closed subsets in the domains of interest. This condition is weaker than those in the existing relevant literature. © World Scientific Publishing Company.

Research Area(s)

  • Chaos, Chaotification, Discrete dynamical system, Feedback control